The lq consistency of the Dantzig selector for Cox's proportional hazards model

Kou Fujimori, Yoichi Nishiyama

Research output: Contribution to journalArticle

Abstract

The Dantzig selector for the proportional hazards model proposed by D.R. Cox is studied in a high-dimensional and sparse setting. We prove the lq consistency for all q∈[1,∞] of some estimators based on the compatibility factor, the weak cone invertibility factor, and the restricted eigenvalue for certain deterministic matrix which approximates the Hessian matrix of log partial likelihood. Our matrix conditions for these factors are weaker than those of previous researches.

Original languageEnglish
Pages (from-to)62-70
Number of pages9
JournalJournal of Statistical Planning and Inference
Volume181
DOIs
Publication statusPublished - 2017 Feb 1

    Fingerprint

Keywords

  • Consistency
  • Dantzig selector
  • Proportional hazards model

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Cite this